Last update: Fri Nov 9 02:04:41 MST 2018
@Article{Lee:1987:COD, author = "Carl M.-S. Lee", title = "Constrained optimal designs for regression models", journal = j-COMMUN-STAT-THEORY-METH, volume = "16", number = "3", pages = "765--783", year = "1987", CODEN = "CSTMDC", DOI = "https://doi.org/10.1080/03610928708829401", ISSN = "0361-0926 (print), 1532-415X (electronic)", ISSN-L = "0361-0926", bibdate = "Tue Jan 26 19:00:00 MST 2016", bibsource = "http://www.math.utah.edu/pub/tex/bib/communstattheorymeth1980.bib", acknowledgement = ack-nhfb, fjournal = "Communications in Statistics: Theory and Methods", journal-URL = "http://www.tandfonline.com/loi/lsta20", }